# SDR SWAA2024061199264

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,873 hours, 39,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD ENTRY AREA;CUT OUT DOOR AFT HANDLE LOOSE.  INSTALLED CORRECTLY HANDLE FWD ENTRY AREA; CUT OUT DOOR AFT PAX CABIN IAW BOEING SOPM 20-50-01 REV. 38.
